Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had concussion, sore and burning scalp , hair falling, feels shaky. Family history of diabetes

Hi - I had a concussion 2 weeks ago, now my scalp is burning and my hair is falling out like crazy. i am not sure if it is related to the concussion- my entire hair strand seems very thin from root to tip. i also have sores on the scalp. i have tried danduff shampoo but it seems to make it worse. I have woken up a few times feeling very shakey and a glass of oj seems to help. i have history of diabetes in my family - is it possible there is a relationship between the symptoms? thanks
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You have a strong history of Diabetes in the family.
Now your problem is hair loss.
By your history you are having infection in your scalp.
It is causing you to loss hair.
The infection may be Bacterial for which antibiotics are required.
If it is fungal than the treatment is antifungal.
Maintain good scalp hygiene.
Screen for Diabetes because they are prone for infections.
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor